# SDR IPXA2024010378974

- Difficulty date: December 28, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 28,837 hours, 10,338 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT - CRACK - CLIP, INTERNAL AFTER OUTBOARD SIDE FRAME OF NO.1 PYLON AFTER FAIRING, NAC STA 376.20 (REPLACE) PAPER OK
